MathSciNet Relay Station
MathSciNet bibliographic data
MR2653943 (2011e:35044) 35B50 (35D40 35K40)
Evans, Lawrence Christopher A strong maximum principle for parabolic systems in a convex set with arbitrary boundary. Proc. Amer. Math. Soc. 138 (2010), no. 9, 3179–3185.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement